AMC
Generalized Hamming weights of codes over the $\mathcal{GH}$ curve
Alonso sepúlveda Castellanos
Advances in Mathematics of Communications 2017, 11(1): 115-122 doi: 10.3934/amc.2017006

In this work, we studied the generalized Hamming weights of algebraic geometric Goppa codes on the $\mathcal{GH}$ curve. Especially, exact results on the second generalized Hamming weight are given for almost all cases. Furthermore, we apply the results obtained to show an example where the weight hierarchy characterizes the performance of the $\mathcal{GH}$ codes on a noiseless communication channel.

keywords: Generalized Hamming weights $\mathcal{GH}$ curve

Year of publication

Related Authors

Related Keywords

[Back to Top]